# SDR SWAA2022100451789

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 66,299 hours, 34,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE LIGHTS AT 6C; 9C; 12C 8D AND 11D ARE INOP. / [01] R/R?D BOTH MID CABIN BATTERY ASSYS POWER 33-51-06
